# SDR CA070403001

- Difficulty date: March 28, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 15,800 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Part number: SPS8178510
- Condition: Cracked
- Location: Wing Attach
- Part time: 7,540 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED NDT INSPECTION OF THE WING ATTACHMENT BOLTS THE FWD UPPER BOLT ON THE RT SIDE WAS REJECTED AFTER THE LIQUID PENETRANT INSPECTION REVEALED A CRACK AT THE HEAD OF THE BOLT. THE BOLT HAD 7540.5 TSN. THIS INSPECTION IS DUE EVERY 1000 HRS. (TC NR 20070403001)
